# SDR SWIA200515680

- Difficulty date: October 12, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 11,410 hours, 8,849 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916420
- Part serial: 03390
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 2,781 hours, 2,282 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

"FLIGHT SPOILER FAULT" MESSAGE ON EICAS.  REPLACED SECU AS REQUIRED.  OPERATIONAL CHECK GOOD IAW 27-61-05.
